RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 8, Pages 1250–1263 (Mi zvmmf1463)  

This article is cited in 6 scientific papers (total in 6 papers)

Existence and properties of solutions to the spectral problem of the dielectric waveguide theory

R. Z. Dautov, E. M. Karchevskii

Kazan State University

Full text: PDF file (1880 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:8, 1200–1213

Bibliographic databases:
UDC: 519.6:621.372.8
MSC: Primary 78A50; Secondary 35B25, 35J10, 78A25
Received: 18.10.1999
Revised: 29.03.2000

Citation: R. Z. Dautov, E. M. Karchevskii, “Existence and properties of solutions to the spectral problem of the dielectric waveguide theory”, Zh. Vychisl. Mat. Mat. Fiz., 40:8 (2000), 1250–1263; Comput. Math. Math. Phys., 40:8 (2000), 1200–1213

Citation in format AMSBIB
\Bibitem{DauKar00}
\by R.~Z.~Dautov, E.~M.~Karchevskii
\paper Existence and properties of solutions to the spectral problem of the dielectric waveguide theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 8
\pages 1250--1263
\mathnet{http://mi.mathnet.ru/zvmmf1463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830304}
\zmath{https://zbmath.org/?q=an:0993.78010}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 8
\pages 1200--1213


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1463
  • http://mi.mathnet.ru/eng/zvmmf/v40/i8/p1250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dautov R., Karchevskii E., “Simulation of weakly guiding optical fibers by finite element method with exact boundary condition”, Icton 2001: 3rd International Conference on Transparent Optical Networks, Conference Proceedings, 2001, 47–50  isi
    2. R. Z. Dautov, E. M. Karchevskii, “Solution of the vector problem of the natural waves of cylindrical dielectric waveguides based on a nonlocal boundary condition”, Comput. Math. Math. Phys., 42:7 (2002), 1012–1027  mathnet  mathscinet  zmath
    3. E. M. Karchevskii, “Spektralnye zadachi teorii dielektricheskikh volnovodov”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2008, 113–126  mathnet  zmath  elib
    4. Maher A., Karachevskii E.M., “The Existence of Eigenvalue Problems for the Waveguide Theory”, Bound. Value Probl., 2012, 133  crossref  mathscinet  zmath  isi
    5. Shestopalov Yu., Smirnov Yu., “Eigenwaves in Waveguides With Dielectric Inclusions: Spectrum”, Appl. Anal., 93:2 (2014), 408–427  crossref  mathscinet  zmath  isi  elib  scopus
    6. Dautov R.Z. Karchevskii E.M., “Numerical Modeling of Optical Fibers Using the Finite Element Method and An Exact Non-Reflecting Boundary Condition”, Comput. Methods Appl. Math., 18:4 (2018), 581–601  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:173
    Full text:73
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020